In this study by applying an own technique we investigate some asymptotic approximation properties of new type discontinuous boundary-value problems, which consists of a Sturm-Liouville equation together with eigenparameter-dependent boundary and transmission conditions.
Digital Object Identifier (DOI)
Aydemir, K. and Sh. Mukhtarov, O.
"Some Asymptotic Approximation Properties of One Boundary-Value Problem with Singular Interior Point,"
Applied Mathematics & Information Sciences: Vol. 10
, Article 15.
Available at: https://dc.naturalspublishing.com/amis/vol10/iss4/15